# SDR BAQA091964

- Difficulty date: January 13, 2004
- Submitted: January 19, 2004
- Operation: Air carrier
- Aircraft: N135MF
- Make and model: Urocop EC135T1
- Aircraft serial: 0281
- Aircraft time: 268 hours
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Mount
- Part number: L633M2010104A004
- Part serial: 539
- Condition: Leaking
- Location: M/R Gearbox
- Part time: 268 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

Z-ARIS MOUNT IS LEAKING AFTER 267.8 HOURS.  REPLACED WITH SERVICEABLE UNIT.
